On Operators with Bounded Imaginary Powers in Banach Spaces.

Hermann Sohr; Jan Prüss

Mathematische Zeitschrift (1990)

  • Volume: 203, Issue: 3, page 429-452
  • ISSN: 0025-5874; 1432-1823

How to cite

top

Sohr, Hermann, and Prüss, Jan. "On Operators with Bounded Imaginary Powers in Banach Spaces.." Mathematische Zeitschrift 203.3 (1990): 429-452. <http://eudml.org/doc/174139>.

@article{Sohr1990,
author = {Sohr, Hermann, Prüss, Jan},
journal = {Mathematische Zeitschrift},
keywords = {Mellin transform; C(sub 0) -semigroups; sums and products of commuting linear operators; Closed linear densely defined operators; bounded imaginary powers; functional calculus; Dore-Venni theorem; abstract Volterra equation; zeta-convex Banach space; viscoelasticity},
number = {3},
pages = {429-452},
title = {On Operators with Bounded Imaginary Powers in Banach Spaces.},
url = {http://eudml.org/doc/174139},
volume = {203},
year = {1990},
}

TY - JOUR
AU - Sohr, Hermann
AU - Prüss, Jan
TI - On Operators with Bounded Imaginary Powers in Banach Spaces.
JO - Mathematische Zeitschrift
PY - 1990
VL - 203
IS - 3
SP - 429
EP - 452
KW - Mellin transform; C(sub 0) -semigroups; sums and products of commuting linear operators; Closed linear densely defined operators; bounded imaginary powers; functional calculus; Dore-Venni theorem; abstract Volterra equation; zeta-convex Banach space; viscoelasticity
UR - http://eudml.org/doc/174139
ER -

Citations in EuDML Documents

top
  1. Stéphane Descombes, Mohand Moussaoui, Global existence and regularity of solutions for complex Ginzburg-Landau equations
  2. Jan Prüss, Maximal regularity for abstract parabolic problems with inhomogeneous boundary data in  L p -spaces
  3. Philippe Clément, Patricio Felmer, Enzo Mitidieri, Homoclinic orbits for a class of infinite dimensional hamiltonian systems
  4. Giovanni Dore, Alberto Venni, H functional calculus for an elliptic operator on a half-space with general boundary conditions
  5. Matthias Kotschote, Strong solutions for a compressible fluid model of Korteweg type
  6. Frank Weber, On products of non-commuting sectorial operators
  7. Philippe Clément, Sylvie Guerre-Delabrière, On the regularity of abstract Cauchy problems and boundary value problems
  8. Giorgio Metafune, Jan Prüss, Abdelaziz Rhandi, Roland Schnaubelt, The domain of the Ornstein-Uhlenbeck operator on an L p -space with invariant measure

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.